RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sultanov, Oskar Anvarovich

Total publications: 24 (24)
in MathSciNet: 16 (16)
in zbMATH: 8 (8)
in Web of Science: 12 (12)
in Scopus: 13 (13)
Cited articles: 9
Citations in Math-Net.Ru: 21
Citations in Web of Science: 20
Citations in Scopus: 19

Number of views:
This page:1299
Abstract pages:1760
Full texts:300
References:205
Candidate of physico-mathematical sciences (2015)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,
Website: http://matem.anrb.ru/ru/sultanovoa
Keywords: differential equations, stability, asymptotic analysis, stochastic perturbations
UDC: 517.925.51, 517.938

http://www.mathnet.ru/eng/person60718
http://scholar.google.com/citations?user=3o8bne4AAAAJ&hl=en
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/1053466
http://elibrary.ru/author_items.asp?spin=7442-0766
http://orcid.org/0000-0003-1970-3382
http://www.researcherid.com/rid/B-1626-2016
http://www.scopus.com/authid/detail.url?authorId=42562037700
https://arxiv.org/a/sultanov_o_1

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. O. Sultanov, “Capture into parametric autoresonance in the presence of noise”, Communications in Nonlinear Science and Numerical Simulation, 75 (2019), 14–21 , arXiv: 1702.06352  crossref  mathscinet  adsnasa  isi  scopus
2. O. Sultanov, “Lyapunov functions and asymptotic analysis of a complex analogue of the second Painlevé equation”, Journal of Physics: Conference Series, 1205 (2019), 012056 , 6 pp.  crossref  scopus
3. O. A. Sultanov, “Asimptotika na beskonechnosti dlya reshenii kompleksnogo analoga vtorogo uravneniya Penleve”, Vestnik NIYaU MIFI, 8:1 (2019), 49–55  crossref  elib

   2018
4. O. A. Sultanov, “On the Almost Sure Stability of Dynamical Systems with Respect to White Noise”, Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 152, VINITI, Moscow, 2018, 120–124  mathnet  mathscinet
5. O. Sultanov, “Stability and Asymptotic Analysis of the Autoresonant Capture in Oscillating Systems with Combined Excitation”, SIAM J. Appl. Math., 78:6 (2018), 3103–3118  crossref  mathscinet  zmath  isi  scopus

   2017
6. O. Sultanov, “White noise perturbation of locally stable dynamical systems”, Stochastics and Dynamics, 17:1 (2017), 1750002 , 9 pp., arXiv: 1509.07323  crossref  mathscinet  zmath  isi  elib  scopus
7. O. A. Sultanov, “Stochastic Stability of a Dynamical System Perturbed by White Noise”, Mathematical Notes, 101:1 (2017), 149–156  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
8. O. A. Sultanov, “Stokhasticheskie vozmuscheniya ustoichivykh dinamicheskikh sistem: potraektornyi podkhod”, Differentsialnye uravneniya. Matematicheskaya fizika, Itogi nauki i tekhniki. Sovremennaya matematika i ee prilozheniya. Tematicheskie obzory, 139, VINITI RAN, M., 2017, 91–103  mathnet  mathscinet
9. O. Sultanov, “Random perturbations of parametric autoresonance”, Nonlinear Dynamics, 89:4 (2017), 2785–2793  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
10. L. A. Kalyakin, O. A. Sultanov, N. Tarkhanov, “Elliptic perturbations of dynamical systems with a proper node”, Complex Analysis and Dynamical Systems VII, Contemporary Mathematics, 699, American Mathematical Society, 2017, 155–166  crossref  mathscinet  zmath  isi  scopus
11. O. Sultanov, Stabilization of unstable autoresonant modes, 2017 , arXiv: 1702.01548

   2016
12. O. A. Sultanov, “Random Perturbations of Autoresonance in Oscillating Systems with Small Dissipation”, Journal of Mathematical Sciences, 219:2 (2016), 267–274  crossref  mathscinet  zmath  elib  scopus
13. O. A. Sultanov, “Stability of capture into parametric autoresonance”, Proceedings of the Steklov Institute of Mathematics, 295:Suppl.1 (2016), 156–167  mathnet  crossref  mathscinet  isi  isi  elib  elib  scopus (cited: 2); O. A. Sultanov, “Ustoichivost zakhvata v parametricheskii avtorezonans”, Trudy instituta matematiki i mekhaniki UrO RAN, 21:1 (2015), 220–230  mathnet  crossref  mathscinet  isi  elib

   2015
14. O. Sultanov, Stability of parametric autoresonance under random perturbations, 2015 , arXiv: 1503.00148
15. O. A. Sultanov, “Stability of autoresonance in dissipative systems”, Ufa Mathematical Journal, 7:1 (2015), 58–69  mathnet  mathnet  crossref  mathscinet  isi  elib  scopus (cited: 1)

   2014
16. O. A. Sultanov, L. A. Kalyakin, N. N. Tarkhanov, Elliptic Perturbations of Dynamical Systems with a Proper Node, Preprint, Instituts für Mathematik der Universität Potsdam, Potsdam, 2014 , 12 pp., № 4
17. O. A. Sultanov, “Stability of autoresonance models subject to random perturbations for systems of nonlinear oscillation equations”, Computational Mathematics and Mathematical Physics, 54:1 (2014), 59–73  mathnet  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 2)

   2013
18. O. A. Sultanov, “Sluchainye vozmuscheniya modelei avtorezonansa”, Nanostruktury. Matematicheskaya fizika i modelirovanie, 8:2 (2013), 85–95  elib
19. O. A. Sultanov, “Ustoichivost modelei avtorezonansa otnositelno vozmuschenii, ogranichennykh v srednem”, Trudy instituta matematiki i mekhaniki UrO RAN, 19:3 (2013), 274–283  mathnet (cited: 3)  mathscinet  elib (cited: 3)
20. L. A. Kalyakin, O. A. Sultanov, “Stability of autoresonance models”, Differential Equations, 49:3 (2013), 267–281  crossref  mathscinet  zmath  isi (cited: 13)  elib  scopus (cited: 10)

   2012
21. O. A. Sultanov, “Ustoichivost modelei avtorezonansa pri postoyanno deistvuyuschikh vozmuscheniyakh”, Trudy instituta matematiki i mekhaniki UrO RAN, 18:2 (2012), 254–264  mathnet (cited: 2)  elib (cited: 3)

   2011
22. O. A. Sultanov, L. A. Kalyakin, “Usrednenie uravnenii Blokha”, Vestnik Chelyabinskogo gosudarstvennogo universiteta, 2011, no. 27, 107–112  mathnet  mathscinet  elib
23. L. A. Kalyakin, O. A. Sultanov, M. A. Shamsutdinov, “Asymptotic analysis of a model of nuclear magnetic autoresonance”, Theoretical and Mathematical Physics, 167:3 (2011), 762–771  mathnet  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  scopus (cited: 3)

   2010
24. O. A. Sultanov, “Funktsii Lyapunova dlya neavtonomnykh sistem blizkikh k gamiltonovym”, Ufimskii matematicheskii zhurnal, 2:4 (2010), 88–98  mathnet (cited: 8)  zmath  elib (cited: 8)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019